# SDR ASAA1048154

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 37,204 hours, 20,448 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563C1
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 54,363 hours, 31,158 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: C

## Discrepancy

HIGH SPEED RTO (110 KNTS) BIRD INGESTION IN NR 1 ENGINE, NO ENGINE FIRE.  NORMAL TAXI TO GATE WITH /C VIBRATION.  FLAPS 15 NO BLEEDS 22K MAX POWER TAKEOFF TOW 131.7 NR 1 ENGINE REPLACED ON L/P 6738792.  ADDITIONAL DAMAGE AND INSPECTIONS DUE TO BIRD STRIKE DOCUMENTED ON L/PS 6738784 6738785 6738786 6738787 6738788 673889 673890 AND 673891.
